RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 3, страницы 53–62 (Mi emj132)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

On spectral properties of a periodic problem with an integral perturbation of the boundary condition

N. S. Imanbaeva, M. A. Sadybekovb

a International Kazakh-Turkish University named after A. Yasawi, Sattarhanov street, 161200 Turkestan, Kazahstan
b Institute of Mathematics and Mathematical Modeling, Pushkin street, 125, 050010 Almaty, Kazakhstan

Аннотация: In this paper we consider the spectral problem for the Schrödinger equation with an integral perturbation in the periodic boundary conditions. The unperturbed problem is assumed to have the system of eigenfunctions and associated functions forming a Riesz basis in $L_2(0,1)$. We construct the characteristic determinant of the spectral problem. We show that the basis property of the system of root functions of the problem may fail to be satisfied under an arbitrarily small change in the kernel of the integral perturbation.

Ключевые слова и фразы: eigenvalues, eigenfunctions, boundary value problem, Riesz basis, ordinary differential operator, characteristic determinant.

Полный текст: PDF файл (401 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 35J05, 35J08, 35J25, 35P05
Поступила в редакцию: 13.10.2010
Исправленный вариант: 14.02.2013
Язык публикации: английский

Образец цитирования: N. S. Imanbaev, M. A. Sadybekov, “On spectral properties of a periodic problem with an integral perturbation of the boundary condition”, Eurasian Math. J., 4:3 (2013), 53–62

Цитирование в формате AMSBIB
\RBibitem{ImaSad13}
\by N.~S.~Imanbaev, M.~A.~Sadybekov
\paper On spectral properties of a~periodic problem with an integral perturbation of the boundary condition
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 3
\pages 53--62
\mathnet{http://mi.mathnet.ru/emj132}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj132
  • http://mi.mathnet.ru/rus/emj/v4/i3/p53

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Imanbaev N.S., “On Stability of Basis Property of Root Vectors System of the Sturm-Liouville Operator With An Integral Perturbation of Conditions in Nonstrongly Regular Samarskii-Ionkin Type Problems”, Int. J. Differ. Equat., 2015, 641481  crossref  mathscinet  zmath  isi  scopus
    2. N. S. Imanbaev, “Characteristic determinant of the spectral problem for the Sturm-Liouville operator with the perturbed boundary value conditions”, Bull. Karaganda Univ-Math., 82:2 (2016), 68–73  isi
    3. N. Imanbaev, “Stability of the basis property of system of root functions of Sturm-Liouville operator with integral boundary condition”, Applications of Mathematics in Engineering and Economics, AMEE'16, AIP Conf. Proc., 1789, eds. V. Pasheva, N. Popivanov, G. Venkov, Amer. Inst. Phys., 2016, UNSP 040026  crossref  mathscinet  isi  scopus
    4. М. А. Садыбеков, Н. С. Иманбаев, “Регулярный дифференциальный оператор с возмущенным краевым условием”, Матем. заметки, 101:5 (2017), 768–778  mathnet  crossref  mathscinet  elib; M. A. Sadybekov, N. S. Imanbaev, “A Regular Differential Operator with Perturbed Boundary Condition”, Math. Notes, 101:5 (2017), 878–887  crossref  isi
    5. N. S. Imanbaev, M. A. Sadybekov, “About characteristic determinant of one boundary value problem not having the basis property”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 050002  crossref  isi
    6. M. A. Sadybekov, N. S. Imanbaev, “Characteristic determinant of a boundary value problem, which does not have the basis property”, Eurasian Math. J., 8:2 (2017), 40–46  mathnet  mathscinet
    7. O. Sh. Mukhtarov, K. Aydemir, “Minimization principle and generalized Fourier series for discontinuous Sturm-Liouville systems in direct sum spaces”, J. Appl. Anal. Comput., 8:5 (2018), 1511–1523  crossref  mathscinet  isi  scopus
    8. K. Aydemir, H. Olgar, O. Sh. Mukhtarov, F. Muhtarov, “Differential operator equations with interface conditions in modified direct sum spaces”, Filomat, 32:3 (2018), 921–931  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:274
    Полный текст:126
    Литература:50
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019